Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Non-decreasing step responses whose transfer functions are subclass $ k$

Author: Armen H. Zemanian
Journal: Quart. Appl. Math. 18 (1961), 363-373
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/119808
MathSciNet review: 119808
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, On transfer functions and transients, Quart. Appl. Math. 16, 273-294 (Oct. 1958) MR 0102342
  • [2] A. H. Zemanian, Some properties of rational transfer functions and their Laplace transformations, Quart. Appl. Math. 17, 245-253 (Oct. 1959) MR 0106388
  • [3] A. H. Zemanian, Further properties of certain classes of transfer functions, Quart. Appl. Math, (to be published) MR 0114548
  • [4] A. H. Zemanian, Generalizations of the concept of the positive real function, IRE Trans. on Circuit Theory CT-6, 374-383 (Dec. 1959)
  • [5] L. Weinberg, Network design by use of modern synthesis techniques and tables, Proc. Natl. Electronics Conf. 12, 794-817 (1956)
  • [6] K. W. Henderson and K. H. Kautz, Transient responses of conventional filters, IRE Trans, on Circuit Theory, CT-5, 333-347 (Dec. 1958).
  • [7] A. Papoulis, Optimum filters with monotonic response, Proc. IRE 46, 606-609 (March 1958)
  • [8] R. C. Palmer and L. Mautner, A new figure of merit for the transient response of video amplifiers, Proc. IRE 37, 1073-1077 (Sept. 1949)
  • [9] I. F. Macdiarmid, Transient response, Wireless Engineer 28, 330-334 (Nov. 1951)
  • [10] O. P. D. Cutteridge, Monotonic transient response, Proc. I. E. E. 101, Part IV, 46-54 (1954)
  • [11] J. D. Brule, Time-response characteristics of a system as determined by its transfer function, IRE Trans. on Circuit Theory CT-6, 163-170 (June 1959)
  • [12] A. H. Zemanian, The properties of pole and zero locations for nondecreasing step responses, Trans. Am. Inst. Elec. Engrs. (to be published)
  • [13] L. Lewin, Dilogarithms and associated functions, Macdonald and Co., London, 1958 MR 0105524
  • [14] H. T. Davis, Tables of higher mathematical functions, vols. I and II, The Principia Press, Bloomington, Ind., 1933 and 1935
  • [15] A. H. Zemanian, Restrictions on the shape factors of the step response of positive real system functions, Proc. IRE 44, 1160-1165 (Sept. 1956) MR 0081750
  • [16] A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions, vol. I, McGraw-Hill Book Co., New York, 1953
  • [17] E. L. Ince, Ordinary differential equations, Dover Publications, New York, 1944 MR 0010757

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00

Additional Information

DOI: https://doi.org/10.1090/qam/119808
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society